# SDR P5CA2019050600063

- Difficulty date: May 4, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,271 hours, 20,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: P273C
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LT PACK INOP.( TRANSFERRED TO MDDR 111166 MEL 21-51-01-01.  REF LOG PAGE 958476 ITEM M3; REMOVED AND REPLACED ACM IAW AMM 21-51-03. ACM CHECK NORMAL. PER SUBTASK 21-51-031-744-047 BITE CHECK LEFT PACK TEMP CONTROL. FOUND TEMP CONTROL VALVE FAULTY. ACM OFF S/N 33-2729   OFF P/N 680540-4  REF LOG PAGE 9548480 ITEM M2; REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHECK GOOD. THIS CLEARS DMI 111166.  )
